# SDR DALA14014743146

- Difficulty date: March 3, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,531 hours, 16,058 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTD FACE OF THE OUTER WING GEAR-SUPPORT AT RIB NR 5.  AREA FALSE SPAR BOX.  LT WING.  EVALUATED REWORKED AREA ON OTBD FACE OF THE OUTER WING GEAR SUPPORT AT RIB NR 5 AREA FALSE SPAR BOX AND FOUND WITHIN LIMITS IAW TR 57-26-13.
